Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 504021, 8 pages
http://dx.doi.org/10.1155/2014/504021
Research Article

Topological Structure of Vague Soft Sets

School of Mathematics, Northwest University, Xi’an, Shaanxi 710127, China

Received 21 April 2014; Accepted 18 June 2014; Published 6 July 2014

Academic Editor: Gerd Teschke

Copyright © 2014 Chang Wang and Yaya Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chang Wang and Yaya Li, “Topological Structure of Vague Soft Sets,” Abstract and Applied Analysis, vol. 2014, Article ID 504021, 8 pages, 2014. doi:10.1155/2014/504021